Maximal subalgebras of Lie algebras containing Engel subalgebras.

Towers, David A. (2012) Maximal subalgebras of Lie algebras containing Engel subalgebras. Journal of Pure and Applied Algebra, 216 (3). pp. 688-693. ISSN 0022-4049

[img]
Preview
PDF (elsarticle-template-num[1].pdf)
elsarticle-template-num[1].pdf

Download (149kB)

Abstract

Relationships between certain properties of maximal subalgebras of a Lie algebra L and the structure of L itself have been studied by a number of authors. Amongst the maximal subalgebras, however, some exert a greater influence on particular results than others. Here we study properties of those maximal subalgebras that contain Engel subalgebras, and of those that also have codimension greater than one in L.

Item Type: Journal Article
Journal or Publication Title: Journal of Pure and Applied Algebra
Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra Volume 216, Issue 3, March 2012, Pages 688-693 © ELSEVIER.
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 40728
Deposited By: Dr David A. Towers
Deposited On: 21 Apr 2011 08:25
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:17
URI: https://eprints.lancs.ac.uk/id/eprint/40728

Actions (login required)

View Item View Item